| Model Number |
RBYPCLP06 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the thoracic duct using a packing coil lps and non-penumbra microcatheter.During the procedure, a packing coil lp would not advance past the friction lock within its introducer sheath and, therefore, it was removed.The procedure was completed using additional packing coil lps.There was no report of an adverse effect to the patient.